Results 1 to 3 of 3
Like Tree2Likes
  • 1 Post By CelestialKitten
  • 1 Post By Ableton
Day 4 off of Subs only used short term
  1. #1
    CelestialKitten is offline New Member
    Join Date
    Sep 2016
    Posts
    5

    Default Day 4 off of Subs only used short term

    Compared to most I had a very easy time being an addict. Hell even compared to my best friend I wasn't an addict just physically dependent. We both started using Oxycodone 30s about 10 months ago. I have not used any opiates in 2 months aside from Suboxone. I previously posted here for advice I was told to not take the subs since I would have an "easy" withdrawal. I tapered from 60mgs a day to 15mgs a day. Then I went 2 days cold turkey and hopped on the subs because I was about to crack. I NEVER took a whole sub at once I got mine off the street and took the lowest dose possible to function (needed to function 12 hour days between full-time school and work). I was never taking even 1mg of subs a day I'd say .5mg subs a day. Tapered that down to roughly .2mgs and had no way of getting subs for 4 days. On the 4th day though I bought one 8mg strip (throughout the two months I have only gone through 3 8mg strips). That's lasted me from December 13th until December 28th which is when I took the tiniest fleck possible. I was experiencing minor wd symptoms on the 27th and 28th (probably my fast tapering catching up with me) I have had no suboxone from December 29th onwards. I am feeling better today than on the 27th honestly. But this all seems too good to be true. The only issue I still have is the goose bumps and a tinge of lower back pain. Only ever had minor sleep disturbances I went from being very good at sleeping through the night to waking up 1-2 times a night. My sleep seems to have gotten worse as the days go on, though. So is it possible that my withdrawal will only get worse? I have been holding on to 3 5mg percs throughout this whole process. It's been a mental thing because I would PANIC bad when out of oxy while my friend (who had it worse) had no problems going through withdrawals daily. So holding on to these percs were the only thing that enabled me to stop buying oxy. I am worried though that if my subs withdrawal gets worse I will feel an even bigger urge to take them. I have had zero cravings until tonight I started craving bad. So can anyone give me a glimpse of my future? Everything surrounding this whole addiction seems way too good to be true. I never went rock bottom, never ran out of money, never >>>>ed up my relationships, work or school. Now my subs withdrawals were actually bearable? I'm not trying to offend anyone but I am so scared this is all too good to be true.
    Last edited by Anonymous; 01-03-2017 at 12:50 AM.
    Ming23 likes this.

  2. #2
    Ableton is offline New Member
    Join Date
    Apr 2017
    Posts
    1

    Default

    Hi, interesting story, I can relate. Although I was on Subutex last 10 years, but the problem with it is that the longer you take it and the older you get, I'm 40 years old, the harder it get for the body to recover, I'm starting to feel hopeful only last few days, I booked myself in rehab here in London, UK, cause of prolong Subutex use, it was hard to give up and withdrawals, if you can call them that, are not nice. In your case, just stop it and you will feel bad, everybody different, but it will get better, for you approx. a week, for me it's been 2 months and 2 weeks, complete apathy, weakness, restless legs, didn't sleep for more then an hour or two, waking up up to 5 times at night, I can go on, but me and my wife and a kid went to Dubai for a week, I knew I couldn't stay home, cause it gets so bad, that I go to pharmacy buy over counter Nurafen Plus, each tablet has 12.8 codeine, take 6 and prolong my recovery, so I haven't taken anything for 9 days and today is not very good day, but reading here helped me to understand that it might take few weeks for me to feel better. If you only 2 years on it, though you on and off, it's not good to be on and off in my experience, just slow reduction to the lowest you can get, when I first stoped it, I was reducing every 2 weeks and I went to 0.05mg no mistake I broke 0.2mg 4 times it was Temgesic brand name, and I was not even 30 years old then, it took me 3 days of easy withdrawals and I was fine. Now 2 months and I'm still cold in a warm room, and a lot of other simptomes, but if your simptomes are not so bad, please just stop this Buprnorphine and any other pills, especially if the opioids or deazepam like, the best thing is to leave Buprenorphine to last and not take any other opioids painkillers together. It will get better, everybody is different, I was able to only come and search in Google or read anything today first time since I stopped Subutex, though it was in rehab and they reduced too quickly, every 2 days, I'm still depressed not in a mood to move or do anything, cause of apathy and tiredness, restlessness it's like adrenaline only in my body and blood is acid. But at lest I started to feel hopeful, well a little bit. This says it might take weeks or months for me, but I also managed to sleep for 3 hours previous night and 4 last night, before I only could sleep or do anything if I take a bit of codeine, not good idea, but maybe it kept me sane, so first time to sleep in 9 days is good and gives hope, not just for me, but for you as well. Good luck, and sorry for my English, not my mother tongue.
    Lvg nghtmare likes this.

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,097

    Default

    Hey Kitten
    Don't look a gift horse in the mouth! Considering ur circumstances, why shouldn't u have had an easy time? Not everyone has the ultimate struggle. Our karmas are specific to ourselves.
    What did u learn from this, that's the question. For some of us, the experience was rather difficult and helped confirm our resolve not to tread that path again. Perhaps u needed only a gentle reminder.
    Whatever the case, chalk it up to experience and don't make the same mistakes twice. Don't over-think this thing. Count ur blessings, cut ur losses, and go on and have a happy life! Why not?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22